# SDR SWAA2024020742762

- Difficulty date: January 19, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 30,353 hours, 14,525 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD FAN COWL WEB PANEL AFT OF OIL SERVICE DOOR IS CRACKED (MARKED)<[01] REMOVED AND REPLACED WEB PANEL PER SRM 51-10-02;[02] COMPLIED WITH INSPECTION; REMOVED AND REPLACED WEB PANEL PER SRM 51-10-02.
